# SDR SWAA2015060340354

- Difficulty date: May 10, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1150
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ELEC WIRE DETERIORATED AT STATION 907.  REPAIRED WIRE IAW SWPM.
